# SDR N6WA20101206

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 14,325 hours, 10,107 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Unknown
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MASTER WARNING ON TAKEOFF.   R & R NLG SPADE DOOR ATTACH BRACKET BUSHING IAW CMM 32-21-06.  PERFORMED FULL NOSE STRUT SERVICE IAW AMM 12-12-32.  PERFORMED MULTIPLE SUCCEESSFUL GEAR SWINGS IAW AMM 32-30-00, NO FAULTS NOTED.
